Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hikari128

Finally got Accutane!

Recommended Posts

I'm getting blackheads and pimples on my throat...

Oh Ew...

dammit!

stupid blackheads and craP!

go away go away go away~~~

my lips are so dry and red.

i forgot aquaphor and so my lips suffered for 2 days.

they look realli gross.

dammit..

accutane! work! dammit! work!!!! eusa_wall.gif

Link to post
Share on other sites

ewww...

ok, before accutane, i didn't have all this crap.

im hella freaking out because im breaking out more than i did before..

and in places i never broke out in before!

i never knew what the "sandpaper effect" was until now!

makeup just makes it look worse!

it's gross!

someone make it stopppp....

=*(

Link to post
Share on other sites
ewww...

ok, before accutane, i didn't have all this crap.

im hella freaking out because im breaking out more than i did before..

and in places i never broke out in before!

i never knew what the "sandpaper effect" was until now!

makeup just makes it look worse!

it's gross!

someone make it stopppp....

=*(

Link to post
Share on other sites

^ thanks a lot~

things are slightly getting better.

no new breakouts and my skin isnt so disgusting anymore.

*sigh*

lets hope it stays that way!

using heavy moisturizer helps me a lot.

Link to post
Share on other sites

somewhat clearing up.

realized the amount of work that needs to be done after accutane.

scars scars scars.

still got the little pimples which are annoying me..

and red marks are redder now.

daaaaamn...

not going to friends prom.

cant take off work.

bah.

i need a tan...

but i burn so easily, i bet accutane is going to make me burn 3x as badly.

Link to post
Share on other sites

How bad is it REALLY? This is like the only thread I post in cause you look like a cutie! I have noticed that most people on this board have it mild, but they perceive it to be moderate, and they express it to be horrific. Maybe I should start some new thread about that topic.

Link to post
Share on other sites

i have a lot of scars. i had a lot of acne from 8th grade to sophomore year, which caused a lot of scarring. i had a couple of cysts and thats basically it.

my skin was somewhat smooth pre-accutane, but the cysts caused the scarring so i started on the med.

but i broke out like crazy up until now, and now i just get little bumps here and there.

i may LOOK like a cutie, but i swear im not.

Link to post
Share on other sites

You'll be fine, my skin is probably 90% clear, though my face looks really red when I just come out of the shower but the redness settles after a few hours, and I've only been on it for about two months. Your skin will feel a lot smoother and softer soon enough as well as look clearer even though from your pic you look like you've never had acne in your life. Good luck with the tane it's well worth it.

Link to post
Share on other sites

i was supposed to see my derm to get my new prescription of tane this past wednesday, but i'm sick as hell and couldn't go.

not to mention i have the nastiest rash all over my feckin arms and i look diseased.

my dad thinks i have the chicken pox... whaaat!?

on the good note:

my skin is pretty damn clear. i still got the little bumps and what not, but its doing pretty ok.

but my lips are chapped beyond belief.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×